# SDR DALA2021020100605

- Difficulty date: February 1, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 34,975 hours, 12,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Over Wing Exits
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG 75186398 DURING INSPECTION FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE AROUND OVER WING EXITS. R & R EMERGENCY LIGHT BATTERY PACK AT LOWER SIDEWALL PANEL SEAT 17F PER B737 AMM 33-51.  OPS CHECK GOOD.
